# SDR 95ZZZX5085

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N365SC
- Make and model: Aerosp SA365N1
- Aircraft serial: 6298
- System (JASC): 2150 · Cabin Cooling System
- Part: Receiver Drier
- Part number: 090161
- Condition: Failed
- Location: Air Conditioner
- Part time: 28 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER COMPRESSOR LOCKED UP POLLUTING SYSTEM WITH BURNED OIL.  REMOVED AND REPLACED.
